Loading ...
Sorry, an error occurred while loading the content.

4244Re: [GIWorld-Hepatitis] Re:ITP

Expand Messages
  • Constance Dickson
    Oct 6, 2000
    • 0 Attachment
      It sounds like a good possibility that you do. The
      little red spots I think are called pectiae or
      something like that. Be careful do not cut yourself.
      He has probably told you to stay away from aspirin
      products.....Take Care, Connie
      --- Susan Jackson <suejacks@...> wrote:
      > Hi Connie,
      > My hepatologist thinks it is a possibility. He felt
      > the way my platelets
      > dropped, 100,000 from one blood test to the next
      > that it is not just liver
      > disease. He said with cirrhosis you would expect a
      > gradual decrease. My
      > platelets had rebounded to 90,000, but are back at
      > 47,000. New hepatologist
      > and very thourough. So I am off to a hemotologist
      > in two weeks.
      >
      > Thanks
      > Sue
      >
      >
      >



      __________________________________________________
      Do You Yahoo!?
      Yahoo! Photos - 35mm Quality Prints, Now Get 15 Free!
      http://photos.yahoo.com/
    • Show all 8 messages in this topic